Ask an expert
Question

31 Mar 2003

Nog Niks
Ek het so 10 dae terug geskryf, oor ek nog nie begin menstureer het nie.

Net 'n vinnige opsomming, ek is gewoonlik elke 28 (dae) ek is so 2maande terug van die pil af (Marvelon) .
Ek het nog glad nie begin menstureer die maand nie(nou al 11dae laat), ek was Woensdag by die dokter om 'n swangerskap toets te doen maar die bloedtoetse was negatief. Kan die pil maak dat ek wel 'n hele maand skip of kon die bloed toetse verkeerd gewees het, was dit dalk te vroeg gedoen.
Answer 446 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The Pill can certainly cause you to miss a period. It can take up to three months for things to get back to normal. The blood pregnancy test is very accurate, so your late period is most likely still related to the Pill.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9260 votes
No
66% - 17813 votes
Vote